# SDR DHL2005740009

- Difficulty date: March 24, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE UPPER SURFACE CRACKED AT NR 4 SPOILER HINGE CUT OUT (NR2).  REMOVED NR 4 SPOILER TO FACILITATE S/M WORK IAW B727 MM 27-62-1.  REMOVED FASTENERS AT LT WING TE UPPER AT NR 4 SPOILER HINGE CUT OUT NR 2 IAW B727 SRM 51-30-2.  STOP DRILLED CRACK .250 TERMINATED AT END OF CRACK IAW B727 SRM 51-10-1, NDT AREA IAW B727 MM 51-00-00 PART 6 FIG 23.  NO DEFECTS NOTED.  FABRICATED DOUBLER REPAIR IAW B727 SRM 57-30-4.  ALODINED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED PARTS IAW B727 SRM 57-30-1.  INSTALLED NR 4 SPOILER IAW B727 MM 27-62-1.  RIG AND OPS CHECK GOOD IAW B727 MM 27-61-0.
